AcademicsJournal

Transformation-based Estimation
Zhenghui Feng, Tao Wang, Lixing Zhu
Computational Statistics and Data Analysis 78 (2014) 186–205
#002313 20160221 ()
To alleviate the computational burden of making the relevant estimation algorithms stable for nonlinear and semiparametric regression models with, particularly, high-dimensional data, a transformation-based method combining sufficient dimension reduction approach is proposed. To this end, model-independent transformations are introduced to models under study. This generic methodology can be applied to transformation models; generalized linear models; and their corresponding quantile regression variants. The constructed estimates almost have closed forms in certain sense such that the above goals can be achieved. Simulation results show that, in finite sample cases with high-dimensional predictors and long-tailed distributions of error, the new estimates often exhibit a smaller degree of variance, and have much less computational burden than the classical methods such as the classical least squares and quantile regression estimation.
JEL-Codes:
Keywords: Generalized linear model Model-independent transformation Quantile regression Transformation model


Download full text